I was having a treatment for ovarian cyst, estrogen normalize and fluid retention on remote 2.5 amplitude (everything stronger is bad for me) and I got tachycardia and stopped the treatment. Any advice?

If you keep getting tachycardia every time you run the program, try and take note of what frequency it is on when it starts.

Perhaps a specific frequency is eliciting a strong stress response which would account for the increased heart rate. If you can narrow it down, cross referencing the frequency may give you more insight on what to concentrate on.

Perhaps you can temporarily put that frequency on the black list (advanced menu) so that you can get through the rest of the program you were running.

The alternative is to lower the amplitude a bit and run the program until you get to the point that you can make it through fully without having to stop.  

For more details, please check:
https://www.facebook.com/groups/spooky2/permalink/570575976437643/

Have more questions? Submit a request

0 Comments

Please sign in to leave a comment.